# SDR AALA20000719

- Difficulty date: April 25, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 51,009 hours, 26,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON UPPER LEFT OUTBOARD TE BEAM AT NR 7 ELEVATOR HINGE AREA.  REMOVED CORROSION, INSTALLED DOUBLER PER ESO 11697 DAED 4-25-00.  (X)
